|pain on liver
Sep 25, 2005
Dear Mrs McGovern
I'm a chronic carrier of HBV, 37 years old , e-antigen negative, HBV DNA at 9,000 cp/ml . I have a consistent pain around my liver which is increasing in days of work pressure. My doctor does not give me any medication for HBV and does not make viopsy as all liver functions are very normal (AST, ALT, AFP), ultrasound very normal. What can I do in order to fight this pain? I also take a medication called Microvibrate with substance 100mg Doxycycline once per day for fighting acne for more than 6 months. Could it be this medicine the reason of my pains??
Thank you for the kind response.
| Response from Dr. McGovern
Sounds like your testing is very reassuring. I would discuss the pain further with your doctor. Perhaps it is in the region of your liver but not caused by the liver.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Bloody Urine After Licking Vagina Worried I Have HIV
- Erectile Dysfunction After Receptive Anal Sex Without Condom Does It Mean I Have HIV
- Night Sweats After Getting Head Sign Of HIV AIDS
- White Discharge After Nipple Biting Worried I Have HIV
- White Spots After Touching Skin Worried I Have HIV
- Does Doxycycline Treat Chlamydia?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.